# SDR IPXA2018111936129

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 67,606 hours, 12,981 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER INITIALING FUEL DUMP,  A LEVEL 2 DUMP VALVE RT DISAGREE DISPLAYED.  THE VALVE OPENED AFTER ABOUT 5 MINUTES OF DUMP START.  CARRIED OUT FIM 28-30-06-00, TASK 810-802, FIG 106.  FAULT TREE REV 89.02.  SYSTEM OK. NO CURRENT FAULTS DISPLAYED.
